Doctor insights on:
Blood Pressure And Tinnitus
Should i be concerned about a couple days of dizziness upon standing, followed by low blood pressure and pulsatile tinnitus that is still happening?
Yes: Is the dizziness vertigo(spinning) or is it light-headedness? The latter is probably related to low blood pressure. Pulsatile tinnitus is usually the result of awareness of the carotid artery beating next to the cochlea (inner ear). Rarely pulsatile tinnitus may be related to more serious intracranial problems. See your pmd, ENT or neurologist. ...Read moreSee 2 more doctor answers
Blood pressure is a measurement of the force placed on the blood vessels and is comprised of the "systolic" pressure (the top number on a blood pressure meter) which is the peak pressure when the heart is pumping, and the "diastolic" pressure (the bottom number on a blood pressure meter) which is the pressure during the resting phase ...Read more
I get constant pulsatile tinnitus. Should I be concerned? My blood pressure is normal. I am 44 and in good health overall. Thanks.
What can cause lightheadedness? I have IIH and pulsatile tinnitus. I have normal bloods, normal blood pressure, normal weight, no medication.
Probably IIH but---: The possibility of lightheadedness in YOUR case due to the IIH itself is quite high in my opinion. Still it could be related to other things such as the medication you're taking, any one of which can cause that sort of situation. You could be mildly hypoglycemic, or it could be something viral...you know that's going around these days! LOL....See your doctor for a good checkup and proper Dx. ...Read more
I currently am using losartan; nifedipine, simvastatin, allopurinol and atenolol for blood pressure and gout relief. I am suffering from tinnitus ?
Somewhat complicated: While none of the blood pressure pills you mentioned are commonly known to cause tinnitus, transient low blood pressures (which could be possible if one does not closely follow blood pressures on multiple medications) can can cause tinnitus. Allopurinol is suspected of causing tinnitus in some users. See your doctor to discuss, f it is associated with dizziness there could be other considerations. ...Read more
There are none: Hypertension (high blood pressure) typically has no symptoms. This is one of the things that makes it hard to treat. We treat hypertension to prevent strokes, heart and kidney disease. It is frequently involved in diabetes and obesity. People with obstructive sleep apnea often have high blood pressure. While it is associated with all of these diseases, it has no symptoms of its own. ...Read moreSee 1 more doctor answer
Yes: Most forms of tinnitus (ringing or buzzing in the ears) is due to sensorineural hearing loss with resulting dysfunction in the auditory system. There are several medications which can be ototoxic. Some blood pressure medications, particularly ace-inhibitors and calcium channel blockers can cause it. Alpha blockers such as doxazosin or prazosin can be culprits as well. ...Read more
Unclear: Perhaps you wouldn't mind rephrasing your concern. I'll be happy to get back to you. A sensation of "pounding" may be related to hbp. But, a ringing or buzzing or hissing sound, with or without loss of hearing, should be evaluated by an md or audiologist. You are a bit young to have tinnitus, so getting an evaluation would be wise! an ear, nose and throat md would be appropriate. Good luck! ...Read more
I have ringing in my ears for about two minutes after some orgasms. My blood pressure is fine which seems to be the most common answer what's going on?
What could cause ringing in the ears? It seems to be worse after eating, I have had my blood pressure checked and it seemed ok.?
- Talk to a doctor live online for free
- High blood pressure and tinnitus
- Low blood pressure and tinnitus
- Hot shower and blood pressure
- Ask a doctor a question free online
- Stomach gas and high blood pressure
- Can high blood pressure make you pass out and faint?
- Eye twitching and high blood pressure
- Indigestion and high blood pressure
- Talk to a cardiologist online